Skip to main content

soreness

Sex is ... Irritating?

Anonymous asks:

I have been sexually active for about three years now and have always had a problem with irritation after sex. I have recurring urinary tract infections which are now under control with medication, so I always assumed that the irritation was just the beginning of the infections. However, now that the UTIs are under control I have still been experiencing soreness, itchiness, and redness around the vaginal opening. Should I be using a different lubricant or am I allergic to latex? Are there good hypoallergenic lubes and condoms? Also, my boyfriend is on the larger side of the penis spectrum, so I don't know if the problem could be that we don't have an effective enough lube. Please, help!

Persistent bleeding and soreness after intercourse

anonymous asks:

I've been having sex for quite a while now, but about a month and a half ago I noticed that I've begun bleeding after vaginal intercourse. The bleeding is pretty light--though lately it's been getting a tiny bit heavier--and is either bright red or pink. Also, the day after I'm usually a bit tender and swollen, which is not normal for me. I'm on the pill, and take it perfectly, and I also get my exams yearly, along with sti testing--my partner and I are clean and in a long term monogamous relationship. I just made an rx appointment for next week, but I'm wondering what the possible causes are for these rather unpleasant developments. Sex doesn't hurt as long as we use lots of lube (which I used to not have to use), but bleeding and feeling tender for a day afterwards sort of put a damper on things. Any ideas/advice? I'm starting to get worried.

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.